# SDR CA020830009

- Difficulty date: August 30, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 55,713 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Miswired
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B, W
- Precautionary procedure: K

## Discrepancy

(CAN) FIRST OFFICERS UTILITY LIGHT MISWIRED AT TERMINAL BLOCK.  THIS FINDING WAS RESULT OF A FLEET CAMPAIGN TO CHECK FOR SIMILAR PROBLEMS FOUND ON OTHER AIRCRAFT.  LIGHT SOCKET PRODUCES SPARKS IF INADVERTENTLY TOUCHED BY A GROUNDING OBJECT.  TERMINAL BLOCK CORRECTLY WIRED.
